# SDR IPXA2024062486868

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 29,985 hours, 19,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Gouged
- Location: Crew Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT STR Z800 CREW CABIN DOOR UPPER/LOWER LATCHES ARE GOUGED.DOT 72-016 APPROVED
